# SDR MASA2022070300017

- Difficulty date: July 3, 2022
- Submitted: July 4, 2022
- Operation: Air carrier
- Aircraft: N86334
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000534
- Aircraft time: 14,415 hours, 8,300 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 17/18 CEILING EMR LITE LENS UNSECURED
RESECURED CEILING LIGHT
